# SDR TIMA20200613003

- Difficulty date: June 13, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: N198GA
- Make and model: Beech 1900C
- Aircraft serial: UB5
- Aircraft time: 39,982 hours, 52,287 cycles
- Engine: Pwa PT6A65B
- Engine time: 30,563 hours, 40,602 cycles
- Propeller: Hartzl HCB4MP3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED DEN AND SHORTLY AFTER CLIMBOUT, LEVELING OUT AT 10K', THE PILOT BEGAN PULLING BACK POWER AND EXPERIENCED THE RIGHT ENGINE PROPELLER BECAME "JERKY" AND SPORADIC WITHOUT ANT PROPELLER LEVER INPUTS. SOON AFTER, THE RIGHT ENGINE ITT CLIMBED TO 1100C AND THE ENGINE WAS SHUTDOWN> THE PILOT NOTIFIED DEN AND RETURNED TO BASE WITHOUT ANY FURTHER INCIDENTS.
